Alert archive / New York / Flash Flood Warnings in 2008

Flash Flood Warning 16, NWS Albany, NY

July 26, 20084 counties in New York

NWS Albany, NY issued this flash flood warning at Jul 26, 2008, 8:03 PM EDT for 4 counties in New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2008, 8:03 PM EDT (00:03 UTC)
Expired
Jul 27, 2008, 2:00 AM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Washington County, NY

The radar

The Albany radar (KENX), 39 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 270006
FFWALY
NYC083-091-093-115-270600-
/O.NEW.KALY.FF.W.0016.080727T0003Z-080727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT SAT JUL 26 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...MECHANICVILLE...CLIFTON PARK...
  EASTERN SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...SCOTIA...SCHENECTADY...ROTTERDAM...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 200 AM EDT

* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS PRODUCING TORRENTIAL DOWNPOURS
  OVER THE WARNED AREA. SPOTTERS HAVE REPORTED RAINFALL AMOUNTS OVER
  AN INCH IN LESS THAN 30 MINUTES. RADAR ESTIMATES INDICATE 1 1/2
  UP TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS AREA WITH AN
  ADDITIONAL 1 TO 2 INCHES POSSIBLE.  

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4278 7347 4277 7369 4281 7374 4278 7377
      4279 7379 4277 7381 4276 7402 4306 7403
      4307 7347

$$
1 follow-up statement
000 
WGUS71 KALY 270603
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
202 AM EDT SUN JUL 27 2008

NYC083-091-093-115-270612-
/O.EXP.KALY.FF.W.0016.000000T0000Z-080727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHENECTADY NY-RENSSELAER NY-SARATOGA NY-WASHINGTON NY-
202 AM EDT SUN JUL 27 2008

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN WASHINGTON...
SOUTHERN SARATOGA...NORTH CENTRAL RENSSELAER AND EASTERN SCHENECTADY
COUNTIES...

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4278 7347 4277 7369 4281 7374 4278 7377
      4279 7379 4277 7381 4276 7402 4306 7403
      4307 7347

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 7:25 PM EDT, 38 minutes earlier.

Area forecast discussion, Jul 26, 7:25 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
725 PM EDT SAT JUL 26 2008

.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY
ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE
LOWER AND MID HUDSON VALLEY SUNDAY. THE BEST CHANCE FOR STORMS
SUNDAY WILL BE SOUTH AND EAST OF THE CAPITAL DISTRICT.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A COLD FRONT BOUNDARY WILL APPROACH AREA THIS EVENING AND GRADUALLY
MOVE ACROSS AREA OVERNIGHT AS FLOW ALOFT IS PARALLEL. A SHORT WAVE
MOVING THROUGH LONGWAVE TROUGH OVER REGION WILL PROVIDE SUPPORT
FOR CONVECTION TONIGHT. CONVECTION WILL WEAKEN THIS EVENING WITH
LOSS OF HEATING. WILL ADD ENHANCED WORDING OF GUSTY WINDS AND
SMALL HAIL FOR THIS EVENING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE COLD FRONTAL BOUNDARY IS MODELED TO REACH THE SOUTHERN PORTION
OF THE FORECAST AREA...LOWER TO MID HUDSON VALLEY BY SUNDAY MORNING
THEN BECOME NEARLY STATIONARY DURING THE DAY. ANOTHER SHORT WAVE WILL
MOVE THROUGH THE LONGWAVE TROUGH OVER REGION DURING THE DAY. THE
STORM PREDICTION CENTER CONTINUES TO HAVE THE SOUTHERN PORTION OF
THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY.
THE BOUNDARY LAYER SHOULD BECOME MODERATELY UNSTABLE WITH HEATING
WITH DEW POINTS IN THE MID TO UPPER 60S. EVEN THOUGH MID LEVEL LAPSE
RATES WILL BE RATHER WEAK...THE ENVIRONMENT SHOULD BE FAVORABLE FOR
SOME SEVERE THUNDERSTORMS IN THE VICINITY OF THE FRONTAL BOUNDARY
PARTICULARLY DURING THE PEAK HEATING OF THE DAY.

SUNDAY NIGHT...WITH LOSS OF HEATING AND SHORT WAVE MOVING OFF TO THE
NORTH AND EAST CONVECTION WILL DIMINISH. MONDAY SCATTERED DIURNAL
CONVECTION AS ANOTHER SHORT WAVE WILL MOVE THROUGH LONGWAVE TROUGH.
THE UPPER TROUGH AXIS WILL FINALLY SHIFT OFF TO THE EAST MONDAY
NIGHT AND THE AREA WILL BE UNDER NORTHWEST FLOW TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT
LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM.  LOW PRESSURE
WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO
PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR
DAYTIME PERIODS.  WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY
PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING
COULD BRING MORE SCATTERED SHOWERS ON SATURDAY.  WENT WITH HPC
GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SEVERAL LINES OF THUNDERSTORMS HAVE BROKEN OUT AHEAD OF THE COLD
FRONT WHICH WAS APPROACHING WESTERN NEW YORK. THE STORMS EXTENDED
FROM WEST OF BINGHAMTON NORTH TO THE MOHAWK VALLEY AND EAST INTO
SOUTHERN VERMONT. AREAS OF MVFR/IFR MAY BE ENCOUNTERED IN THESE
STORMS ALONG WITH GUSTY WINDS...HAIL...HEAVY RAIN...AND LIGHTNING.
OUTSIDE THESE STORMS FLIGHT CONDITIONS WERE MOSTLY VFR. VISIBILITY
WILL DETERIORATE TO MVFR THIS EVENING AS THE TEMPERATURE APPROACHES
THE DEWPOINT...WITH AREAS OF IFR LATER TONIGHT DUE TO FOG. FARTHER
SOUTH...STORMS WILL OCCUR LATER THIS EVENING...WHICH WE HAVE
INDICATED IN THE KPOU TAF AS A TEMPO BETWEEN 10PM AND 2AM.
WINDS THIS EVENING WILL BE SOUTH TO SOUTHWEST 5 TO 10 KNOTS
BUT TAPER OFF LATER THIS EVENING...AND WILL BE NEAR CALM
TONIGHT.

OUTLOOK...
SUN...VFR...POSSIBLY SOME SCTD -SHRA/-TSRA
MON...VFR/MVFR...CHC SHRA/TSRA.
TUE...VFR...NO SIG WX.
WED...VFR/MVFR SCT SHRA/TSRA.

&&

.FIRE WEATHER...
A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY
ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE
LOWER AND MID HUDSON VALLEY SUNDAY.

RELATIVE HUMIDITY VALUES WILL RECOVER TO 90 TO NEAR 100 PERCENT
TONIGHT AND DROP TO MINIMUMS OF 45 TO 55 PERCENT SUNDAY AFTERNOON
WITH 55 TO 65 PERCENT ACROSS THE TERRAIN. SOUTHWEST TO WEST
GENERALLY LESS THAN 10 MPH TONIGHT AND SUNDAY.

&&

.HYDROLOGY...
RIVERS WERE BACK TO NORMAL OR CONTINUE RECEDE FROM THE HEAVY
RAINFALL. SCATTERED CONVECTION TONIGHT AND SUNDAY AS A FRONTAL
BOUNDARY APPROACHES AND MOVE ACROSS AREA.

MODELS DIFFER ON AMOUNT AND LOCATION OF RAIN ASSOCIATED WITH THE
FRONTAL PASSAGE. THE GFS PUTS HEAVIER RAIN NORTH LATE THIS
AFTERNOON AND EVENING WHILE THE THE NAM12 DEVELOPS HEAVIER RAIN
LATE THIS EVENING AND OVERNIGHT FROM THE MID HUDSON REGION EAST
INTO CONNECTICUT. THERE IS POTENTIAL FOR 1 TO 2 INCHES OF RAIN IN
CONVECTION WITH PWAT AMOUNTS EXPECTED TO APPROACH 1.5 INCHES THIS
EVENING. BASIN-WIDE PRECIP AMOUNTS WILL BE A LOT LESS...PROBABLY
0.3 TO 0.7 INCH. SINCE THE GROUND IS FAIRLY MOIST SOME RUNOFF WILL
OCCUR FROM AREAS OF HEAVIER RAINFALL. RISES MAY OCCUR ON SOME
STREAMS AND MINOR LOCALIZED FLOODING MAY OCCUR.

THIS AFTERNOON THE LEVEL OF HINCKLEY RESERVOIR WAS ONLY ABOUT 6
INCHES BELOW THE SPILLWAY ELEVATION OF 1225 FEET...HAVING COME UP
A LITTLE OVER FOUR FEET IN THE LAST FEW DAYS. RAIN FROM THE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PROBABLY
BOOST THE INFLOW ENOUGH TO BRING IT AN INCH OR TWO OVER BY SUNDAY
EVENING. HINCKLEY NORMALLY SPILLS OVER DURING THE SPRING AND THE
AMOUNT EXPECTED TO SPILL WILL BE BARELY NOTICEABLE DOWNSTREAM.

ADDITIONAL ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE MON...WITH
MORE WIDESPREAD SHOWERS/THUNDERSTORMS POSSIBLE WED INTO THU WITH THE
APPROACH OF ANOTHER COLD FRONT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...HELLER
AVIATION...RCK
FIRE WEATHER...IAA
HYDROLOGY...RCK
Hazardous weather outlook, Jul 26, 4:21 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
421 PM EDT SAT JUL 26 2008

NYZ032-033-038>043-047>054-082>084-VTZ013>015-271100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
421 PM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL
DISTRICT...WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA
REGION...MOHAWK AND SCHOHARIE VALLEYS AND SOUTHERN VERMONT.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT...

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH EARLY THIS EVENING.
SOME OF THE STORMS MAY BE STRONG PRODUCING GUSTY WINDS AND SMALL
HAIL. AN ISOLATED STORM MAY BECOME SEVERE PRODUCING DAMAGING
WINDS AND OR LARGE HAIL THREE QUARTERS OF AN INCH OR GREATER.
THE STORMS WILL MOVE TO THE NORTHEAST AT 25 TO 30 MPH.
OTHERWISE...NON SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. ALTHOUGH THESE
THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...SOME
MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING
THE AFTERNOON INTO THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-271100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
421 PM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEASTERN
CATSKILLS...MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD COUNTY.

.DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT...

NON SEVERE SCATTERED THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY.
DAMAGING WIND AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN
INCH IN DIAMETER ARE THE THREATS. THE STORMS ARE EXPECTED TO
MOVE TO THE NORTHEAST AT 25 TO 30 MPH.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE
AFTERNOON INTO THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 6:50 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
650 PM EDT SAT JUL 26 2008

NYZ039-040-082-262330-
MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
650 PM EDT SAT JUL 26 2008

...A STRONG THUNDERSTORM IN MONTGOMERY AND FULTON COUNTIES...

AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING.  THIS STORM WAS LOCATED NEAR
CANAJOHARIE...OR ABOUT OVER CANAJOHARIE...AND MOVING EAST AT 29 MPH.

THE THUNDERSTORM WILL BE NEAR...
FONDA AND 6 MILES SOUTH OF JOHNSTOWN BY 710 PM EDT
TRIBES HILL BY 715 PM EDT
FORT JOHNSON BY 720 PM EDT
AMSTERDAM BY 725 PM EDT
HAGAMAN AND 6 MILES SOUTH OF BROADALBIN BY 730 PM EDT

TAW
Local storm report, Jul 26, 6:57 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
657 PM EDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             BALLSTON SPA            43.01N 73.85W
07/26/2008  E1.00 INCH       SARATOGA           NY   NWS EMPLOYEE

&&
Special weather statement, Jul 26, 7:08 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
708 PM EDT SAT JUL 26 2008

MAZ001-025-262345-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-
708 PM EDT SAT JUL 26 2008

...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING.  THIS STORM WAS LOCATED NEAR
LEE...OR ABOUT 8 MILES NORTHEAST OF GREAT BARRINGTON...AND MOVING
EAST AT 29 MPH.

THE THUNDERSTORM WILL BE NEAR...
BECKET BY 730 PM EDT
6 MILES SOUTH OF EAST WINDSOR BY 745 PM EDT

WASULA
Local storm report, Jul 26, 7:13 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
713 PM EDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CANAJOHARIE             42.90N 74.57W
07/26/2008                   MONTGOMERY         NY   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES

&&
Local storm report, Jul 26, 7:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
740 PM EDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             SCHENECTADY             42.80N 73.93W
07/26/2008  E1.00 INCH       SCHENECTADY        NY   PUBLIC

0735 PM     HAIL             NISKAYUNA               42.82N 73.90W
07/26/2008  E0.88 INCH       SCHENECTADY        NY   NWS EMPLOYEE

            HAIL COVERING GROUND

&&
Local storm report, Jul 26, 7:44 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
744 PM EDT SAT JUL 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             SCHENECTADY             42.80N 73.93W
07/26/2008  E1.00 INCH       SCHENECTADY        NY   PUBLIC

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:18 PM EDTSevere Thunderstorm WarningALYWashington57 min
Jul 26, 8:59 PM EDTSevere Thunderstorm WarningALYRensselaer61 min
Jul 26, 9:25 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery65 min
Jul 26, 10:42 PM EDTFlash Flood WarningALYSaratoga, Warren, Washington6 hr
Jul 27, 12:00 AM EDTSevere Thunderstorm WarningALYSchoharie60 min
Jul 27, 12:12 AM EDTSevere Thunderstorm WarningALYRensselaer, Washington48 min
Jul 27, 12:34 AM EDTSevere Thunderstorm WarningALYAlbany, Schenectady56 min
Jul 27, 1:08 AM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more67 min
Jul 27, 3:35 AM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster40 min
Jul 27, 11:52 AM EDTSevere Thunderstorm WarningALYGreene53 min
Jul 27, 12:16 PM EDTSevere Thunderstorm WarningALYGreene, Schoharie29 min
Jul 27, 12:29 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Schoharie, Ulster5 hr
Jul 27, 12:43 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster47 min
Jul 27, 12:55 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer65 min
Jul 27, 1:12 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster63 min
Jul 27, 1:18 PM EDTSevere Thunderstorm WarningALYColumbia57 min
Jul 27, 1:56 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Rensselaer, Ulster6 hr
Jul 27, 2:08 PM EDTSevere Thunderstorm WarningALYColumbia67 min
Jul 27, 2:12 PM EDTSevere Thunderstorm WarningALYDutchess63 min

Nearby

Flash Flood Warnings in New York, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.